# SDR SWAA2023070352620

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET (212A1116) ACCESS PANEL 192CR BS540+6 RBL8. MARKED<[01] REMOVED CRACKED R/H ECS BAY DUCT SUPPORT BRACKET AT BS540+6 RBL 8 AND REPLACED WITH NEW BRACKET PER SRM 51-40-02-0G-0 AND AIPC 36-13-01-01;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
